# SDR 05FDEA03718

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 47,891 hours, 28,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, RAM AIR DOORS ACTUATOR ACCESS PANEL HAS CORROSION ON LANDS BETWEEN STRINGER 28-L AND STRINGER 28-R AT STATION BS 720B.  REMOVED CORROSION IAW B727 SRM 51-10-6,ORIGINAL MATERIAL AT AREA .090" MATERIAL REMAINING .053" FOUND OUT OF LIMITS IAW B727 SRM 53-30-1 FIGURE   1; REPAIRED AREA IAW FEDEX EA NR 7-5330-92586.  "FUSELAGE SKIN-DOOR LAND FOR RAM ACCESS HAS CORROSION-REPAIR".
